MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 130003
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was only holding batteries for a few hours.No patient involvement was reported.
 
Additional Manufacturer Narrative
Device available for evaluation, h3.Device evaluated by manufacturer and h6.Evaluation codes: updated.D3, g1,2 email is: regulatory.Responses@icumed.Com.D4: complete udi - (b)(4).One device was received.Per visual inspection, the gas supply indicator was damaged.Per functional testing, the ventilator fails the alarm shutdown test and not shutting down after approximately sixty (60) seconds.This is a power-saving feature of the device, so the fact that it is not working would contribute to premature battery depletion.Unplugged the sounder printed circuit board (pcb) from the main alarm pcb, and now the device goes into power-save alarm shutdown at approximately sixty (60) seconds.The complaint was confirmed/duplicated.The root cause was a shorted sounder pcb.It was unknown what caused the pcb to become faulty.Replaced faulty sounder pcb and damaged main alarm pcb.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.

Brand Name
PNEUPAC VENTILATORS VENTIPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18077327
Report Number3012307300-2023-10276
Device Sequence Number6591273
Product Code BTL
UDI-Device Identifier10610586038259
UDI-Public10610586038259
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown